# SDR AWXA200600348

- Difficulty date: February 17, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 56,175 hours, 38,418 cycles
- Engine: Ge CFM563B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074923
- Part serial: 979C
- Condition: Failed
- Location: Rt Engine
- Part time: 46,648 hours, 32,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, FROM PHX EN ROUTE TO OAK, THE RT ENGINE BLEED VALVE REMAINED CLOSED AND THE CIRCUIT BREAKER POPPED.  CREW DIVERTED TO LAS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE RT ENG BLEED AIR REGULATOR IAW BOEING 737-300 MM 36-11-16-4.  OPERATIONAL TESTS WERE GOOD IAW BOEING 737-300 MM 36-11-05-5.  CONFIRMED FAILURE.  UPON DISASSEMBLY AND INSPECTION OF WIRING FOUND INSULATION SLEEVE THAT WAS TORN.  THIS WAS CREATING AN INTERMITTENT SHORTING BETWEEN THE SOLENOID AND PRESSURE SWITCH WIRING.  UNIT WAS REPAIRED AND TESTED IAW CMM 36-13-95 REV 5.
